# SDR DALA2024051705300

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 57,675 hours, 30,167 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3144 DIRTY SOCK SMELL COMING FROKM TH A/C SYSTEM. CORRECTIVE ACTION: COMPLETED AMDS CARD 4900-2001. ALSO C/W AMDS W/C'S 0550-2002 & 0550 -9001-A320FAM. (5351164)
